Публикация №1828

Название публикацииON CONVERGENCE OF DISTRIBUTIONS OF COMPOUND COX PROCESSES TO STABLE LAWS
Название на другом языкеО СХОДИМОСТИ РАСПРЕДЕЛЕНИЙ ОБОБЩЕННЫХ ПРОЦЕССОВ КОКСА К УСТОЙЧИВЫМ ЗАКОНАМ
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1999
Том43
Номер4
ГлаваНе задан
Страницы644-650
АннотацияНе задан
АвторыКоролев Виктор Юрьевич
ссылка в Internet
РИНЦ3
WoS4
Цитируемые
публикации авторов
ИПИ РАН

(1996) A GENERAL THEOREM ON THE LIMIT BEHAVIOR OF SUPERPOSITIONS OF INDEPENDENT RANDOM PROCESSES WITH APPLICATIONS TO COX PROCESSES

(1996) ASYMPTOTIC BEHAVIOR OF GENERALIZED COX PROCESSES

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS